MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number NM-3138-55
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Fluid Discharge (2686)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient who underwent deep brain stimulation (dbs) implantation developed an infection, accompanied by fluid leakage at the lead extension site shortly after the procedure.A culture was obtained, but the results remain unavailable.The patient was treated with antibiotics and subsequently underwent an explant procedure.Postoperative recovery has been favorable.The implanted devices were retained by the medical facility and will not be submitted for analysis.
 
Additional Manufacturer Narrative
Correction to initial report in block: h6.Additional suspect medical device component involved in the event: product family: dbs-extension upn: m365nm3138550.Model: nm-3138-55.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: dbs-extension.Upn: m365nm3138550.Model: nm-3138-55.(b)(6).Udi: (b)(4).
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to initial report in block: h11.Block d.2b; additional applicable product codes: pjs and mhy additional suspect medical device component involved in the event: product family: dbs-extension upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 7136875, udi: (b)(4).The lead extensions (serial: (b)(6) and (b)(6) were not returned for analysis as they were retained by the medical facility; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaints, boston scientific has assigned an investigation conclusion code of known inherent risk.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22664025
Report Number3006630150-2025-05975
Device Sequence Number3678223
Product Code NHL
UDI-Device Identifier08714729820765
UDI-Public(01)08714729820765(17)270120(10)7135904
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberNM-3138-55
Device Catalogue NumberNM-3138-55
Device Lot Number7135904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/24/2025
03/13/2026
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/16/2025
04/07/2026
Date Device Manufactured01/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale